# SDR QXEA2017061300419

- Difficulty date: May 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,675 hours, 39,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8533821011
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 CORRODED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-15, 51-42-05, SRM 51-42-05-02-01 AND 51-40-15-02-01.
